2017
Том 69
№ 6

All Issues

Volume 35, № 1, 1983

Article (Ukrainian)

Problem of the existence of integral manifolds

Baris Ya. S., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 1—8

Article (Ukrainian)

Nuclear function spaces on the base of a hypercomplex system

Berezansky Yu. M., Kalyuzhnyi A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 9—17

Article (Ukrainian)

Cauchy's problem for an essentially infinite-dimensional parabolic equation on an infinite-dimensional sphere

Bogdanskii Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 18—22

Article (Ukrainian)

Integral means of the derivatives of star functions

Busovskaya O. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 23—26

Article (Ukrainian)

Processes subject to rarefaction

Gasanenko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 27—30

Article (Ukrainian)

A modification of the branching process

Reshetnyak V. N., Yezhov I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 31—36

Article (Ukrainian)

Reversibility of the decomposability theorem of linear extensions of dynamical systems on a torus

Kulik V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 37—41

Article (Ukrainian)

Groups with a complete system of almost-normal subgroups

Goretskii V. E., Kurdachenko L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 42—46

Article (Ukrainian)

A particular case of hyperspaces of semisyntopogeneous spaces

Maslov V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 47—62

Article (Ukrainian)

Centralizer-factorizable groups

Muldagaliev V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 63—57

Article (Ukrainian)

A weighted pseudoinverse for complex matrices

Galba E. F., Molchanov I. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 63—57

Article (Ukrainian)

Solvability of equations of neutral type in different functional spaces

Rodkina A. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 64—69

Article (Ukrainian)

Estimates of errors in interpolating trigonometric polynomials with equidistant nodes on classes of continuous periodic functions of several variables

Rukasov V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 70—75

Article (Ukrainian)

Vladimir Nikolaevich Koshlyakov (on his sixtieth birthday)

Lukovsky I. O., Mitropolskiy Yu. A., Onishchenko S. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 76

Article (Ukrainian)

Solution of a multipoint problem for a system of ordinary differential equations by a projectional-iterative method

Gabrel' O. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 77—80

Article (Ukrainian)

A property and a Tauberian-type theorem for conservative matrices

Davydov N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 81—85

Article (Ukrainian)

Approximate solution of the generalized Riemann problem

Didenko V. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 85—89

Article (Ukrainian)

A theorem of I. M. Gel'fand

Ivanov O. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 89—90

Article (Ukrainian)

Matrix entries of irreducible unitary representations of the group ISO(n)

Kachurik I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 91—94

Article (Ukrainian)

Asymptotically best quadrature formulas on classes of differentiable functions

Ligun A. A., Storchai V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 94—98

Article (Ukrainian)

Application of singular integral equations to some problems in mathematical physics

Mal'tseva E. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 98—100

Article (Ukrainian)

Construction of an asymptotic solution of a system of third-order linear differential equations with a small parameter

Meiliev T. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 101—103

Article (Ukrainian)

Defining topologies on semigroups with invariant measure

Mukhin V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 103—106

Article (Ukrainian)

Some examples of topological groups

Panasyuk S. P., Poletskikh V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 107—108

Article (Ukrainian)

Exponential dichotomy for solutions of discrete systems

Slyusarchuk V. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 108—115

Article (Ukrainian)

Non-self-adjoint perturbation of the continuous spectrum of the Dirac operator

Syroid I. -P.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 115—119

Article (Ukrainian)

Exponential dichotomy for solutions of discrete systems

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 119—124

Article (Ukrainian)

Asymptotic properties of formal fundamental matrices of systems of second-order linear differential equations that contain a parameter

Konet I. M., ShkiI N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 124—130